Font Size
A
A
A
...
6
...

Ascites (cont.)

Self-Care at Home

For patients with liver disease as the cause of cirrhosis, abstention from alcohol is an important first step in treatment to minimize further liver damage. Acetaminophen-containing medications should be avoided since they require metabolism in the liver.

Medically Reviewed by a Doctor on 5/23/2014

Must Read Articles Related to Ascites

Acetaminophen Poisoning  (Tylenol)
Acetaminophen (Tylenol) Poisoning Acetaminophen (Tylenol) poisoning is caused primarily by damage to the liver. Symptoms of acetaminophen (Tylenol) poisoning include nausea, vomiting, abdominal ...learn more >>
Alcoholism
Alcoholism Alcohol problems vary in severity from mild to life threatening and affect the individual, the person's family, and society in numerous adverse ways. Despite al...learn more >>
Cancer Symptoms
Cancer Symptoms Most symptoms and signs of cancer may also be explained by harmless conditions, so it's important to limit one's risk factors and undergo appropriate cancer scr...learn more >>





Medical Dictionary